# SDR SIMA200710610

- Difficulty date: April 15, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 6,374 hours, 5,552 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED AIR/GROUND FAIL MESSAGE AFTER TAKEOFF, RETURNED TO MQT.  TIGHTENED LOOSE CONNECTOR ON NOSE LANDING GEAR PROXIMITY SWITCH IAW EMB AMM 32-30-00.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
